Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 19, 2016, 3:34 AM CST for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Nov 19, 2016, 9:14 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 3:34 AM CST (09:34 UTC)
- In effect from
- Nov 19, 2016, 9:14 PM CST
- Expired
- Nov 20, 2016, 8:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981 WWUS74 KTSA 190934 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 334 AM CST SAT NOV 19 2016 ARZ019-OKZ072-074>076-192200- /O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ CRAWFORD-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...SALLISAW...STIGLER... WILBURTON...POTEAU 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...CRAWFORD COUNTY. IN OKLAHOMA... SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF TO NEAR FREEZING THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE EXPECTED TO BE A BIT COLDER...WITH LOWS AROUND 26 TO 30 DEGREES. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-010-011-OKZ054>071-073-192200- /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH... MCALESTER 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE EXPECTED TO BE A BIT COLDER...WITH LOWS FROM THE LOWER 20S IN NORTHWEST ARKANSAS TO THE MID TO UPPER 20S ACROSS MUCH OF NORTHEAST OKLAHOMA. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ020-029-OKZ049-053-192200- /O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS PARTS OF WEST CENTRAL ARKANSAS AND FAR SOUTHEAST OKLAHOMA. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
4 follow-up statements
415 WWUS74 KTSA 191410 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 810 AM CST SAT NOV 19 2016 ARZ001-002-010-011-019-OKZ054>076-192200- /O.EXP.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ /O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 810 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. * TEMPERATURE...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S AND LOWER 30S TONIGHT WITH A FEW LOCATIONS FALLING INTO THE LOWER 20S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ020-029-OKZ049-053-192200- /O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO 810 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
826 WWUS74 KTSA 192143 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 343 PM CST SAT NOV 19 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-200545- /O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 343 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER... AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S TO AROUND 30 ACROSS MUCH OF THE AREA. SOME LOCATIONS WILL DROP INTO THE LOWER 20S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
601 WWUS74 KTSA 200314 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 914 PM CST SAT NOV 19 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201400- /O.EXT.KTSA.FZ.W.0009.161120T0314Z-161120T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 914 PM CST SAT NOV 19 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER... AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE MID 20S TO AROUND 30 ACROSS MUCH OF THE AREA. SOME COLDER VALLEYS WILL FALL INTO THE LOWER 20S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
278 WWUS74 KTSA 201407 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 807 AM CST SUN NOV 20 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201515- /O.EXP.KTSA.FZ.W.0009.000000T0000Z-161120T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 807 AM CST SUN NOV 20 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE BEGUN TO WARM ABOVE FREEZING THIS MORNING WITH INCREASING SOUTH WINDS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 19, 2:37 AM CST, 57 minutes earlier.
Area forecast discussion, Nov 19, 2:37 AM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
237 AM CST Sat Nov 19 2016
.DISCUSSION...
A light northwesterly breeze has kept temperatures from completely
bottoming out overnight...although most locations are near or just
above freezing. Despite full sun today...the continuation of
low-level cold air advection will keep the warmup in check...with
highs in the 50s areawide. The surface ridge will slide east
across the area tonight...with another widespread freeze likely as
winds drop off. Only a few locations saw a hard freeze (27F)
earlier this month...and we've seen a significant warm spell since
then...so will go ahead with a freeze warning for the entire
forecast area Saturday night.
A warmup will commence Sunday into early next week as southerly
flow and shortwave ridging develops ahead of the next upper wave.
This system will bring another cold front through the area on
Tuesday...along with a reasonable chance of showers and a few
thunderstorms mainly Tuesday afternoon/evening. Slightly cooler
and drier weather will settle in for mid to late week...with the
next upper system and associated rain chances arriving for the
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 29 60 38 / 0 0 0 0
FSM 56 30 59 36 / 0 0 0 0
MLC 53 27 61 42 / 0 0 0 0
BVO 51 21 60 32 / 0 0 0 0
FYV 50 21 56 33 / 0 0 0 0
BYV 50 26 55 36 / 0 0 0 0
MKO 53 27 59 37 / 0 0 0 0
MIO 50 25 57 36 / 0 0 0 0
F10 53 29 60 40 / 0 0 0 0
HHW 57 29 62 38 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning until 8 AM CST this morning for OKZ054>075.
Freeze Warning from midnight tonight to 8 AM CST Sunday for
OKZ049-053>076.
AR...Freeze Warning until 8 AM CST this morning for ARZ001-002-010-
011-019.
Freeze Warning from midnight tonight to 8 AM CST Sunday for
ARZ001-002-010-011-019-020-029.
&&
SHORT TERM...22
LONG TERM....18Hazardous weather outlook, Nov 18, 9:30 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 930 PM CST FRI NOV 18 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191115- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 930 PM CST FRI NOV 18 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. DISCUSSION... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THRU MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY AND THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE NEXT STORM SYSTEM WILL AFFECT THE REGION ON TUESDAY. STRONG SOUTH WINDS WILL DEVELOP AHEAD OF THE SYSTEM. THERE IS A CHANCE FOR THUNDERSTORMS AHEAD OF THE COLD FRONT TUESDAY AFTERNOON. AT THIS TIME...INSTABILITY IS EXPECTED TO REMAIN WEAK...AND THUS THE SEVERE WEATHER POTENTIAL WILL BE PRETTY LIMITED. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.